Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dirichlet problem at infinity for harmonic maps: rank one symmetric spaces


Author: Harold Donnelly
Journal: Trans. Amer. Math. Soc. 344 (1994), 713-735
MSC: Primary 58E20
MathSciNet review: 1250817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a symmetric space M, of rank one and noncompact type, one compactifies M by adding a sphere at infinity, to obtain a manifold $ M\prime $ with boundary. If $ \bar M$ is another rank one symmetric space, suppose that $ f:\partial M\prime \to \partial \bar M\prime $ is a continuous map. The Dirichlet problem at infinity is to construct a proper harmonic map $ u:M \to \bar M$ with boundary values f. This paper concerns existence, uniqueness, and boundary regularity for this Dirichlet problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E20

Retrieve articles in all journals with MSC: 58E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1250817-0
PII: S 0002-9947(1994)1250817-0
Article copyright: © Copyright 1994 American Mathematical Society